Timing	Glaucoma 360 New Horizons Forum (Feb 1, 2019) Agenda
	Registration, Breakfast and Exhibits
8:00 – 8:06 am	Welcome and Opening Remarks  Adrienne L. Graves, PhD and Andrew G. Iwach, MD  Co Foundary and Co Chaire, Clauseme 360
6 min	Co-Founders and Co-Chairs, Glaucoma 360
8:07 – 8:33 am	Opening Keynote Address - Drs. Henry and Frederick Sutro Memorial Lecture
26 min	Janey L. Wiggs, MD, PhD Paul Austin Chandler Professor of Ophthalmology, Harvard Medical School, Massachusetts Eye and Ear Infirmary
	"Glaucoma Genetics: Working toward a cure"
8:34 – 8:36 am	Morning Catalyst: <b>Jeffrey Liebmann, MD</b>
	Professor of Ophthalmology, Glaucoma Service Director, and Vice-Chair for the Department of Ophthalmology at Columbia University Medical Center
8:37 – 9:22 am	Show me the money - Getting to Go in Early Stage Glaucoma Financing
	Moderators/Panelists:
45 min	Emmett Cunningham, Jr., MD, PhD, MPH, Senior Managing Director, Blackstone Life Sciences
Companies: 7 min	Christy Shaffer, PhD, Partner, Hatteras Venture Partners
	Panelists:
	<b>George A. Cioffi, MD,</b> Edward S. Harkness Professor and Chairman, Columbia University College of Physicians and Surgeons, Ophthalmologist-in-Chief, New York-Presbyterian Hospital/Columbia University Medical Center
	Jane Rady, Sr. Vice President, Corporate Strategy & Business Development, Glaukos Corporation
	<b>Tracy M. Valorie, MBA</b> , Senior Vice President and General Manager, US Pharmaceutical and Surgical, Bausch + Lomb

	Presenters:
	Fresemers.
	Joseph B. Ciolino, MD, Associate Professor of Ophthalmology, Harvard Medical School, Massachusetts Eye and Ear/Schepens Eye Research Institute
	Ben Backus, PhD, Chief Science Officer, Vivid Vision, Inc.
	John Freshley, President and CEO, ONL Therapeutics, Inc.
	Audience Q & A
9:23 – 10:21 am	New Horizons in Devices: New Solutions to Old Problems
	Moderators:
58 min	Malik Kahook, MD, Slater Family Endowed Chair of Ophthalmology, Vice Chair, Clinical & Translational Research; Chief, Glaucoma Service & Director, Glaucoma Fellowship, Professor of Ophthalmology, University of Colorado
Companies: 6 min	<b>Thomas W. Samuelson, MD</b> , Founding Partner, Minnesota Eye Consultants; Adjunct Professor, University of Minnesota, President, ASCRS
	Presenting companies:
	BELKIN Laser Ltd., Daria Lemann-Blumenthal, LLB, EMBA, CEO
	Implandata Ophthalmic Products GmbH, Max Ostermeier, CEO
	Ivantis, Inc., Brett A. Trauthen, Chief Scientific Officer
	MicroOptx, Chris Pulling, MS, CEO
	New World Medical, Rafael Chan, Chief Commercial Officer
	Qura, Inc., Douglas Adams, Founder and CEO
	Panelists:
	Bryan S. Lee, MD, JD, Altos Eye Physicians Inder Paul Singh, MD, President, The Eye Centers of Racine & Kenosha
	Audience Q & A
10:22 – 10:52 am	Break, Exhibits and Networking Opportunity
30 min	

10:53 – 11:30 am	Industry Panel Discussion: Glaucoma Devices
	Moderators:
37 min	<b>Arsham Sheybani, MD</b> , Assistant Professor of Ophthalmology and Visual Sciences, Washington University School of Medicine in St. Louis
	Inder Paul Singh, MD, President, The Eye Centers of Racine & Kenosha
	Panelists:
	Allergan, Ramin Valian, Vice President, Interventional Glaucoma, Reimbursement and Pipeline, US
	<b>Glaukos Corporation</b> , Jane Rady, Sr. Vice President, Corporate Strategy and Business Development
	Heidelberg Engineering, Kfir Azoulay, MBA, Head of Strategy
	Johnson & Johnson Surgical Vision Inc., Nicholas Tarantino, OD Head Global Clinical Sciences
	New World Medical, Rafael Chan, Chief Commercial Officer
	Santen, Inc. Omar Sadruddin, MD, Global Medical Director for Surgical Glaucoma
	Carl Zeiss Meditec, Inc., Angelo Rago, Global Head of Ophthalmic Diagnostics
11:31 – 12:15 pm	New Horizons in Vision Restoration: Innovations in Regenerative Ophthalmology
44 min	Moderators:
Presenters: 7 min	<b>David J. Calkins, PhD</b> , Denis M. O'Day Professor of Ophthalmology and Visual Sciences, Vice-Chairman and Director of Research, The Vanderbilt Eye Institute; Director, Vanderbilt Vision Research Center, Vanderbilt University Medical Center
(with exception of Neurotech)	Joel S. Schuman, MD, FACS, Professor & Chairman of Ophthalmology, NYU Langone Medical Center, New York University School of Medicine; Professor of Electrical & Computer Engineering, NYU Tandon School of Engineering

	Speakers:
	Adriana di Polo, PhD, Professor, Department of Neuroscience, Université de Montréal
	<b>Yiqin Du, MD, PhD,</b> Associate Professor, Departments of Ophthalmology, Cell Biology and Developmental Biology, University of Pittsburgh School of Medicine and the Louis J. Fox Center for Vision Restoration
	<b>Karl Kador, PhD</b> , Assistant Professor, Department of Ophthalmology, University of Missouri – Kansas City, School of Medicine
	<b>Kenneth Mandell, MD, PhD</b> , Chief Medical Officer, Neurotech Pharmaceuticals, Inc.
	<b>Jeffrey L. Goldberg, MD, PhD</b> , Professor and Chair of Ophthalmology, Byers Eye Institute, Stanford University
	Audience Q & A
12:16 – 1:18 pm	Networking Buffet Luncheon
1:19 – 1:21 pm	Afternoon Catalyst:
	Ruth D. Williams, MD, Wheaton Eye Clinic
1:22 – 2:02 pm	New Horizons in Drugs and Drops
	Moderators:
40 min	Robert D. Fechtner, MD, Professor and Chair of Ophthalmology, Upstate Medical University, SUNY
Companies: 7 min	<b>Neeru Gupta,</b> MD, PhD, MBA, Professor and Dorothy Pitts Chair of Ophthalmology and Vision Sciences; Chief of Glaucoma, University of Toronto
	Presenting companies:
	Aerpio Pharmaceuticals, Steve Pakola, MD, Chief Medical Officer
	Galimedix Therapeutics, Inc., Hermann Russ, MD, PhD, Chief Scientific Officer
	Nemus Bioscience Inc., Brian Murphy, MD, CEO and Chief Medical Officer
	Nicox Ophthalmics, Inc, Tomas Navratil, PhD, Executive Vice President and Head of Development
	1 I
	Medical University, SUNY  Neeru Gupta, MD, PhD, MBA, Professor and Dorothy Pitts Chair of Ophthalmology and Vision Sciences; Chief of Glaucoma, University of Toronto Presenting companies:  Aerpio Pharmaceuticals, Steve Pakola, MD, Chief Medical Officer Galimedix Therapeutics, Inc., Hermann Russ, MD, PhD, Chief Scientific Officer Nemus Bioscience Inc., Brian Murphy, MD, CEO and Chief Medical Officer Nicox Ophthalmics, Inc, Tomas Navratil, PhD, Executive Vice President and

2:03 – 2:28 pm	Industry Panel Discussion: Drugs and Drops
	Moderators:
25 min	George A. Cioffi, MD, Edward S. Harkness Professor and Chairman, Columbia University College of Physicians and Surgeons, Ophthalmologist-in-Chief, New York-Presbyterian Hospital/Columbia University Medical Center Steven Mansberger, MD, MPH, Vice-Chair, Senior Scientist, Director of Glaucoma Services and Ophthalmic Clinical Trials, Devers Eye Institute
	Panelists:
	Aerie Pharmaceuticals, Inc., Thomas A. Mitro, President and COO
	<b>Bausch + Lomb,</b> Tracy M. Valorie, MBA, Senior Vice President and General Manager, US Pharmaceutical and Surgical
	Santen, Inc., Ellie Chabi, MD, Vice President and Therapeutic Area Head for Glaucoma and Neuroprotection
2:29 – 3:04 pm	The FDA and Industry: Teamwork to Promote Innovation
	Moderators:
35 min	Reay H. Brown, MD, Atlanta Ophthalmology Associates
	<b>Kuldev Singh, MD, MPH</b> , Professor of Ophthalmology, Director, Glaucoma Service, Stanford University School of Medicine
	Panelists:
	Wiley A Chambers, MD, Deputy Director, Division of Transplant & Ophthalmology Products, Center for Drug Evaluation & Research, FDA
	<b>Tieuvi Nguyen, PhD</b> , Chief, Intraocular and Corneal Transplants Branch, Center for Devices and Radiological Health, Office of Device Evaluation, FDA
	<b>Thomas W. Samuelson, MD</b> , Founding Partner, Minnesota Eye Consultants; Adjunct Professor, University of Minnesota, President, ASCRS
	Audience Q & A
3:05 – 3:35 pm 30 min	Break, Exhibits and Network Opportunity

0.00 4.00	
3:36 – 4:28 pm	New Horizons in Delivery and Design
	Moderators:
54 min  Companies: 4 min	Eydie G. Miller-Ellis, MD, Professor of Clinical Ophthalmology Perelman School of Medicine at the University of Pennsylvania Director, Glaucoma Service Vice Chair for Faculty Affairs and Diversity Scheie Eye Institute
	<b>Devesh K. Varma, BEng, MD, FRCSC</b> , Assistant Professor, University of Toronto
	Presenting Companies:
	<b>Allergan</b> , Michael R. Robinson, MD, Vice President and Therapeutic Area Head, Anterior Segment and Consumer Eye Care
	Eyenovia, Inc., Michael Rowe, Vice President, Commercial
	Glaukos Corporation, L. Jay Katz, MD, Chief Medical Officer
	<b>Graybug Vision, Inc.,</b> Charles P. Semba, MD, FACC, FACR Chief Medical Officer
	Eximore, Yaniv Barkana, MD, Consultant Medical Affairs
	Mati Therapeutics, Inc., Christopher Muller, Chief Commercial Officer
	Ocular Therapeutix, Jamie Lynn Hart, MS, MPH, Associate Director, Medical Affairs
	Otero Therapeutics, Joel S. Schuman, MD, FACS, Co-Founder
	Audience Q & A
4:29 – 5:11 pm	Telemedicine: Promising Future for Glaucoma Management
	Moderators:
42 min	<b>Lama Al-Aswad, MD, MPH</b> , Associate Professor of Ophthalmology, Columbia University Medical Center
Companies: 7 min	<b>Felipe A. Medeiros, MD, PhD</b> , Professor of Ophthalmology, Vice Chair, Technology, Duke University School of Medicine
	Presenters:
	<b>Michael F. Chiang, MD</b> , Knowles Professor of Ophthalmology and Medical Informatics and Clinical Epidemiology; Associate Director, Casey Eye Institute, Oregon Health & Science University

	Alberto González García, MD, Founder and CEO, Olleyes, Inc.
	Khizer Khaderi, MD, MPH, CEO and Founder, Vizzario, Inc.
	Audience Q & A
5:12 - 5:21 pm	Forum Summation
9 min	<b>Eydie G. Miller-Ellis, MD</b> , Professor of Clinical Ophthalmology, Scheie Eye Institute, University of Pennsylvania
5:22 – 5:30 pm	Closing Remarks: Adrienne L. Graves, PhD and Andrew G. Iwach, MD
8 min	Presentation of Perfect Pitch Award
5:30 – 7:00 pm	Reception, Exhibits, and Networking